MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT CIOS FUSION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT CIOS FUSION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308192
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the cios fusion system.The user reported that after the patient was given anesthesia, the system did not start up.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The uninterruptible power supply (ups) of the image pc failed due to a defective battery.As a result, the computer could not boot, and an on-site service intervention was necessary.Although the battery pack is a spare/consumable part, the on-site technician decided to replace the entire ups (ups 5p 850i) as a precaution.Examination of the returned part confirmed the suspected defect of the battery pack.The spare parts consumption of the affected component was checked and no increased consumption was found.A possible general error, which would require corrective action of the installed base, could not be identified by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
CIOS FUSION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key11164632
Report Number3004977335-2021-61515
Device Sequence Number17045730
Product Code OWB
UDI-Device Identifier04056869009056
UDI-Public04056869009056
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308192
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1